“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8437
School of Mathematics
  Title:   Inner invariant extensions of Dirac measures on compactly cancellative topological semigroups
  Author(s):  B. Mohammadzadeh (Joint with M. Lashkarizadeh Bami and R. Nasr-Isfahani)
  Status:   Published
  Journal: Bull. Belg. Math. Soc.
  Vol.:  14
  Year:  2007
  Pages:   699-708
  Supported by:  IPM
Let S be a left compactly cancellative foundation semigroup with identity e and Ma(S) be its semigroup algebra. In this paper, we give a characterization for the existence of an inner invariant extension of δe from Cb(S) to a mean on L(S, Ma(S)) in terms of asymptotically central bounded approximate identities in Ma(S). We also consider topological inner invariant means on L(S, Ma(S)) to study strict inner amenability of Ma(S) and their relation with strict inner amenability of S.

Download TeX format
back to top
scroll left or right